Bravais types of five-dimensional lattices
Trudy Matematicheskogo Instituta imeni V.A. Steklova, International conference on analytical methods in number theory and analysis, Tome 163 (1984), pp. 19-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1984_163_a5,
author = {F. V. Botya},
title = {Bravais types of five-dimensional lattices},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {19--22},
year = {1984},
volume = {163},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1984_163_a5/}
}
F. V. Botya. Bravais types of five-dimensional lattices. Trudy Matematicheskogo Instituta imeni V.A. Steklova, International conference on analytical methods in number theory and analysis, Tome 163 (1984), pp. 19-22. http://geodesic.mathdoc.fr/item/TM_1984_163_a5/